# SDR AU980972

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: LK25239
- Condition: Sheared
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE AFT ENGINE MOUNT FAILSAFE PIN SHEARED.
